Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 119, NWS JSJ

August 15, 2011

NWS JSJ issued this small craft advisory at Aug 15, 2011, 9:10 PM CDT. It took effect at Aug 16, 2011, 11:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Aug 15, 2011, 9:10 PM CDT (02:10 UTC)
In effect from
Aug 16, 2011, 11:00 AM CDT
Expired
Aug 17, 2011, 8:00 PM CDT
In force
33 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WHCA72 TJSJ 160210
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1010 PM AST MON AUG 15 2011

...WINDS AND SEAS EXPECTED TO BUILD LATE TUESDAY...

.A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE
IN WINDS AND SEAS ACROSS THE COASTAL WATERS.

AMZ710-161015-
/O.NEW.TJSJ.SC.Y.0119.110816T1700Z-110818T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1010 PM AST MON AUG 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 6 AM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 6 AM AST
THURSDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-161015-
/O.NEW.TJSJ.SC.Y.0119.110816T2200Z-110817T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1010 PM AST MON AUG 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 6 PM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS AND SEAS UP TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-161015-
/O.NEW.TJSJ.SC.Y.0119.110817T1000Z-110817T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1010 PM AST MON AUG 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
9 follow-up statements
935 
WHCA72 TJSJ 160827
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
427 AM AST TUE AUG 16 2011

...MARINE CONDITIONS WILL QUICKLY DETERIORATE AS A STRONG
TROPICAL WAVE MOVES ACROSS THE CARIBBEAN WATERS...

.A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE
IN WINDS AND SEAS ACROSS THE COASTAL WATERS.

AMZ715-722-725-161630-
/O.NEW.TJSJ.SC.Y.0120.110816T1600Z-110817T0700Z/
/O.CAN.TJSJ.SC.Y.0119.110817T1000Z-110817T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
427 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM AST
WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM AST
WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-161630-
/O.EXT.TJSJ.SC.Y.0119.110816T1600Z-110817T0700Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
427 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM AST
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 AM
AST WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 WITH STRONGER GUSTS AND SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-161630-
/O.EXT.TJSJ.SC.Y.0119.110816T1600Z-110817T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
427 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 AM AST
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 AM
AST WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 KNOTS WITH STRONGER GUSTS AND SEAS UP
  TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-161630-
/O.EXT.TJSJ.SC.Y.0119.110816T1600Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
427 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM AST
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 PM
AST WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND
  SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
208 
WHCA72 TJSJ 160828
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
428 AM AST TUE AUG 16 2011

...MARINE CONDITIONS WILL QUICKLY DETERIORATE AS A STRONG
TROPICAL WAVE MOVES ACROSS THE CARIBBEAN WATERS...

.A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE
IN WINDS AND SEAS ACROSS THE COASTAL WATERS.

AMZ715-722-725-161630-
/O.CON.TJSJ.SC.Y.0120.110816T1600Z-110817T0700Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
428 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
AST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
AST WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-161630-
/O.CON.TJSJ.SC.Y.0119.110816T1600Z-110817T0700Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
428 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
AST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
AST WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 WITH STRONGER GUSTS AND SEAS UP TO
7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-161630-
/O.CON.TJSJ.SC.Y.0119.110816T1600Z-110817T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
428 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
AST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
AST WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 KNOTS WITH STRONGER GUSTS AND SEAS UP
 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-161630-
/O.CON.TJSJ.SC.Y.0119.110816T1600Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
428 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
AST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
AST WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND 
SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
222 
WHCA72 TJSJ 161403
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1003 AM AST TUE AUG 16 2011

...MARINE CONDITIONS WILL CONTINUE TO DETERIORATE AS A STRONG
TROPICAL WAVE MOVES ACROSS THE CARIBBEAN WATERS...

.A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE
IN WINDS AND SEAS ACROSS THE COASTAL WATERS.

AMZ715-722-725-162215-
/O.CON.TJSJ.SC.Y.0120.110816T1600Z-110817T0700Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1003 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-162215-
/O.CON.TJSJ.SC.Y.0119.110816T1600Z-110817T0700Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1003 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 WITH STRONGER GUSTS AND SEAS UP TO
7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-162215-
/O.CON.TJSJ.SC.Y.0119.110816T1600Z-110817T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
1003 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 KNOTS WITH STRONGER GUSTS AND SEAS UP
TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-162215-
/O.CON.TJSJ.SC.Y.0119.110816T1600Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1003 AM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND
SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
197 
WHCA72 TJSJ 162000
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
400 PM AST TUE AUG 16 2011

...MARINE CONDITIONS WILL CONTINUE TO DETERIORATE AS A STRONG
TROPICAL WAVE MOVES ACROSS THE CARIBBEAN WATERS...

.A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE
IN WINDS AND SEAS ACROSS THE COASTAL WATERS.

AMZ715-722-725-170400-
/O.CON.TJSJ.SC.Y.0120.000000T0000Z-110817T0700Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
400 PM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-170400-
/O.CON.TJSJ.SC.Y.0119.000000T0000Z-110817T0700Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
400 PM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 WITH STRONGER GUSTS AND SEAS UP TO
7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-170400-
/O.CON.TJSJ.SC.Y.0119.000000T0000Z-110817T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
400 PM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS 20 KNOTS WITH STRONGER GUSTS AND SEAS UP
TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-170400-
/O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
400 PM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND
SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
335 
WHCA72 TJSJ 170201
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1001 PM AST TUE AUG 16 2011

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
WEDNESDAY...

.ROUGH SEAS AND STRONG WINDS WILL CONTINUE THROUGH AT LEAST
WEDNESDAY AS AN ACTIVE TROPICAL WAVE MOVES AWAY FROM OUR REGIONAL
WATERS.

AMZ741-170700-
/O.EXT.TJSJ.SC.Y.0119.000000T0000Z-110817T0700Z/
MONA PASSAGE SOUTHWARD TO 17N-
1001 PM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND
  SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-170700-
/O.CON.TJSJ.SC.Y.0120.000000T0000Z-110817T0700Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1001 PM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS
  UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-170700-
/O.CON.TJSJ.SC.Y.0119.000000T0000Z-110817T0700Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1001 PM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND
  SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-171015-
/O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1001 PM AST TUE AUG 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND
  SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
454 
WHCA72 TJSJ 170840
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
440 AM AST WED AUG 17 2011

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
TONIGHT...

.ROUGH SEAS AND LOCALLY FRESH WINDS WILL SUBSIDE TONIGHT AS THE
WAVE CONTINUES TO MOVE EAST.

AMZ710-171645-
/O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
440 AM AST WED AUG 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING. 

* WINDS AND WAVES: WINDS AROUND 22 KNOTS AND SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
941 
WHCA72 TJSJ 171411
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1011 AM AST WED AUG 17 2011

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
TONIGHT...

.ROUGH SEAS AND LOCALLY FRESH WINDS WILL SUBSIDE TONIGHT AS THE
WAVE CONTINUES TO MOVE WEST.

AMZ710-172215-
/O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1011 AM AST WED AUG 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
347 
WHCA72 TJSJ 172002
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
402 PM AST WED AUG 17 2011

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
TONIGHT...

.ROUGH SEAS AND LOCALLY FRESH WINDS WILL SUBSIDE TONIGHT AS THE
WAVE CONTINUES TO MOVE WEST.

AMZ710-180100-
/O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
402 PM AST WED AUG 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
423 
WHCA72 TJSJ 180052
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
852 PM AST WED AUG 17 2011

...SLOWLY IMPROVING MARINE CONDITIONS...

.MARINE CONDITIONS WILL CONTINUE TO IMPROVE OVERNIGHT THROUGH
THURSDAY.

AMZ710-180200-
/O.EXP.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
852 PM AST WED AUG 17 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM AST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM AST THIS EVENING. 

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 15, 7:56 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 15, 7:56 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
856 PM AST MON AUG 15 2011

.SYNOPSIS...SUBTROPICAL RIDGE WILL REMAIN THE DOMINANT WX FEATURE
AT MID AND UPPER LEVELS. TROPICAL WAVE NOW ACROSS THE ERN
CARIBBEAN SEA WILL MOVE WWD OVR THE NEXT 24 HRS AND BRING SQUALLY
WX TUE AFTERNOON AND EVENING.

&&

.DISCUSSION...IMPRESSIVE TSTMS DEVELOPED THIS AFTERNOON DESPITE
THE DRY AIR WITH SVRL REPORTS OF TREES DOWN IN SAN SEBASTIAN AND UTUADO.
TROPICAL WAVE TO MOVE ACROSS THE ERN CARIBBEAN SEA TONIGHT THROUGH
TOMORROW. MOISTURE AND INSTABILITY WILL CONTINUE TO INCREASE
OVERNIGHT PER BLENDED TPW IMAGERY AND MODEL H85 THETAE. THIS TO
SUPPORT RISK OF TSRA ALL NIGHT ESPECIALLY ACROSS THE CARIB WATERS
AND USVI WITH ACTIVITY INCREASING IN CVRG TOWARD DAWN. LATEST
GUIDANCE SUGGESTS BULK OF THE ACTIVITY WILL OCCUR TOMORROW
AFTERNOON AND EVENING. GUIDANCE CONTINUES TO SUGGEST RISK OF
SEVERE THUNDERSTORMS DUE TO STRONG MID LEVEL WINDS...MODERATE
INSTABILITY AND MID-LVL DRY AIR. FAST STORM MOTION AND MID LEVEL
DRY AIR SHOULD LIMIT RAINFALL ACCUMULATIONS AND THUS POTENTIAL FOR
FLASH FLOODING. UNSETTLED WX WILL PERSIST THROUGH WED. THINGS IMPROVE
SIGNIFICANTLY FOR THU.

&&

.AVIATION...MVFR CIGS DEVELOPING OVERNIGHT ERN TERMINALS AND
USVI/LEEWARDS WITH RISK OF TSRA. TSTMS MORE LIKELY TOMORROW WITH
WITH RISK OF SEVERE WX/DAMAGING WINDS.

&&

.MARINE...SEAS AND WINDS WILL BUILD LATE TOMORROW AND TOMORROW
NIGHT WITH SCA CONDITIONS XPCD ESPECIALLY CARIBBEAN SEA AND
PASSAGES. TSTMS MAY ALSO POSE A THREAT OF DAMAGING WINDS AND WATERSPOUTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  79  90  79  90 /  50  50  40  50
STT  79  90  81  90 /  60  30  50  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

64/64
Hazardous weather outlook, Aug 15, 4:23 AM CDT, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
523 AM AST MON AUG 15 2011

AMZ710>745-PRZ001>013-160930-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
523 AM AST MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A TROPICAL WAVE IS EXPECTED TO MOVE ACROSS THE EASTERN CARIBBEAN
SEA TUESDAY NIGHT. THIS WAVE WILL BE PRECEDED BY A NOTICEABLE
INCREASE IN SHOWERS AND THUNDERSTORMS BEGINNING MONDAY NIGHT THAT
WILL CONTINUE THROUGH THE DAY WEDNESDAY. LOCALLY HEAVY
RAINFALL AND STRONG GUSTY WINDS WILL BE POSSIBLE. UNSETTLED
WEATHER WILL PERSIST THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

AMZ715-725-VIZ001-002-160930-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
523 AM AST MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A TROPICAL WAVE IS EXPECTED TO MOVE ACROSS THE EASTERN CARIBBEAN
SEA TUESDAY NIGHT. THIS WAVE WILL BE PRECEDED BY A NOTICEABLE
INCREASE IN SHOWERS AND THUNDERSTORMS BEGINNING MONDAY NIGHT THAT
WILL CONTINUE THROUGH THE DAY WEDNESDAY. LOCALLY HEAVY RAINFALL
WITH STRONG GUSTY WINDS WILL BE POSSIBLE. UNSETTLED WEATHER WILL
PERSIST THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

In the hours before

Local storm report, Aug 15, 3:41 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
441 PM AST MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     SAN SEBASTIAN           18.34N 67.00W
08/15/2011                   SAN SEBASTIAN      PR   EMERGENCY MNGR

            TREE DOWN IN BARRIO POZAS.

&&

LROSA
Local storm report, Aug 15, 4:12 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JUAN PR
512 PM AST MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     UTUADO                  18.27N 66.71W
08/15/2011                   UTUADO             PR   EMERGENCY MNGR

            TREES DOWN IN BARRIO VIVI ABAJO AND CAGUANA AND ALONG
            ROUTE 111.

0333 PM     TSTM WND DMG     SAN SEBASTIAN           18.34N 67.00W
08/15/2011                   SAN SEBASTIAN      PR   EMERGENCY MNGR

            TREE DOWN IN BARRIO POZAS.

&&

LROSA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 3:27 AM CDTSmall Craft AdvisoryJSJ23 hr
Aug 16, 10:42 AM CDTSpecial Marine WarningJSJ33 min
Aug 16, 11:26 AM CDTSpecial Marine WarningJSJ2 hr
Aug 16, 11:46 AM CDTSevere Thunderstorm WarningJSJ46 min
Aug 16, 11:52 AM CDTSpecial Marine WarningJSJ113 min
Aug 16, 12:00 PM CDTAreal Flood AdvisoryJSJ2 hr
Aug 16, 12:30 PM CDTSpecial Marine WarningJSJ103 min
Aug 16, 1:02 PM CDTSevere Thunderstorm WarningJSJ58 min
Aug 16, 1:23 PM CDTSevere Thunderstorm WarningJSJ22 min
Aug 16, 1:55 PM CDTSpecial Marine WarningJSJ61 min
Aug 16, 2:00 PM CDTSpecial Marine WarningJSJ2 hr
Aug 16, 2:47 PM CDTSpecial Marine WarningJSJ32 min
Aug 16, 2:54 PM CDTSpecial Marine WarningJSJ111 min
Aug 16, 11:05 AM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.